An upper bound of the modulus of a multiple trigonometric sum
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory, mathematical analysis and their applications, Tome 143 (1977), pp. 3-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1977_143_a0,
author = {G. I. Arkhipov and A. A. Karatsuba and V. N. Chubarikov},
title = {An upper bound of the modulus of a~multiple trigonometric sum},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--31},
year = {1977},
volume = {143},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1977_143_a0/}
}
TY - JOUR AU - G. I. Arkhipov AU - A. A. Karatsuba AU - V. N. Chubarikov TI - An upper bound of the modulus of a multiple trigonometric sum JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1977 SP - 3 EP - 31 VL - 143 UR - http://geodesic.mathdoc.fr/item/TM_1977_143_a0/ LA - ru ID - TM_1977_143_a0 ER -
G. I. Arkhipov; A. A. Karatsuba; V. N. Chubarikov. An upper bound of the modulus of a multiple trigonometric sum. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory, mathematical analysis and their applications, Tome 143 (1977), pp. 3-31. http://geodesic.mathdoc.fr/item/TM_1977_143_a0/